# SDR UIEA2018040700625

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,082 hours, 16,332 cycles
- System (JASC): 2440 · External Power System
- Part: Bpcu
- Part number: 734285E
- Part serial: 0633
- Condition: Failed
- Location: Ac System
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS FAIL INDICATED , RECYCLING RT GENERATOR RESTORED POWER TO RIGHT AC BUSS , RESSETING RT BUSS ISOLATION SWITCH UNSUCCESFUL , OCCURED DESCENDING THROUGH 18000 FT.  PERFORMED AN OPS CHECK OF BPCU, OPS CHECK FAILED, REMOVED AND REPLACED BPCU IAW AMM 24-41-03.  ALSO SERVICED THE RT IDG IAW AMM 12-13-03, OPS CHECKED GOOD.
